# SDR UQM2002F00000

- Difficulty date: January 23, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N900TS
- Make and model: Piper PA-23-250
- Aircraft serial: 277405429
- Engine: Lyc IO540C4B5
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 37D77
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED HEATER FROM AIRCRAFT, 12 VOLT STYTEM AND FOUND (PN 45D70-1A) 24 VOLT.  NO ENTRY IN THE AIRCRAFT LOG BOOK OF HEATER REPLACED.  AFTER TALKING TO OVERHAUL SHOP, THEY ARE THE SAME HEATER EXCEPT ONE IS A 12 VOLT AND THE OTHER 24 VOLT ON THE COMPONENTS.  HEATER WAS REPLACED WITH CORRECT UNIT FOR SERIAL NUMBER OF AIRCRAFT.  PROBABLE CAUSE:  FIELD OVERHAUL AND TRYING TO MAKE A GOOD HEATER OUT OF SEVERAL JUNK HEATERS.
